# SDR DALA2021120307473

- Difficulty date: March 13, 2020
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 47,851 hours, 22,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 BS 1640 FRAME WEB CRACKED AT S-14L. REPAIR PER ER/A 586184-14. CORRECTIVE ACTION: REF ERA 586184-14. (1527799)
